Decreasing rearrangement and a fuzzy variational problem

Research output: Journal PublicationArticlepeer-review

4 Citations (Scopus)

Abstract

In this note we introduce a variational problem with respect to an integrable fuzzy set f. The energy functional is maximized over a deleted σ-algebra. Using the decreasing rearrangement of f we prove that the admissible set can be replaced by the more convenient set of cuts of f. Finally an special case is considered where the variational problem can be transformed into a one dimensional setting.

Original languageEnglish
Pages (from-to)171-178
Number of pages8
JournalApplied Mathematics Letters
Volume18
Issue number2
DOIs
Publication statusPublished - Feb 2005
Externally publishedYes

Keywords

  • Cuts
  • Fuzzy sets
  • Good partition
  • Rearrangements of functions
  • Separating power
  • Variational problem

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Decreasing rearrangement and a fuzzy variational problem'. Together they form a unique fingerprint.

Cite this